Facebook Pixel
EmpowHER Guest


By Anonymous July 6, 2015 - 1:34am
Rate This

hello everyone!! i just created account..please please answer it as i am really scared and confused..
so i had 2 abortions before it been t months now..and on 31st march i had my normal periods lasted for 6 days and on 6th day i had unprotected sex i took a pill after that and thought everything is okay now.. but after 6 days i started bleeding for 6 days blood was brown and bright red i really dn't have any idea what was that...i was worried..but calm on the side as i dn't have any prego symptoms like nausea,vomiing,headaches etc etc but tommorow i squeezed my breast and milk came out of it...

plz plz plz answer what is this any disease or em pregnANt bcz uptill now i dn't have any symptoms..!!

Add a Comment4 Comments

HERWriter Guide

Hi Anon

I think you may be bleeding due to the emergency pill you took - this is a fairly common symptom. This bleeding can last for 3-7 days but it will stop. These emergency pills are for emergencies and are not 100% guarantees that you won't get pregnant. They are not to be used because a person can't be bothered with birth control. Breast discharge can be a result of the surge of hormones that emergency birth control puts in the body.

Get yourself on the Pill or use a condom every time you have sex so you are not causing these issues. Sexual responsibility is important.


July 6, 2015 - 4:48am
EmpowHER Guest
Anonymous (reply to Susan Cody)

thanks for reading and replying with so concern!!
so the milk from the breasts are just side effects of a pill?

July 6, 2015 - 7:14am
HERWriter Guide (reply to Anonymous)

That is the most likely reason, yes.


July 6, 2015 - 1:36pm
EmpowHER Guest
Anonymous (reply to Susan Cody)

thanks again for the reply ...
i just wanna ask one thing now bcz i really dn't have any idea what's going on...
my regular period date is 1 or sometime 4th of each month ... and on May i had my period on 31st of may lasted for 6 days i.e till 6th of june...and then the abnormal bleeding was after 6 days in the same month...now its july and i can't guess my date of period should i calculate my period date on the last bleeding i have i.e the abnormal or implantation bleeding..bcz its 7th of july now and i dn't have any sign of periods ...
thanks...pleas ans!!

July 7, 2015 - 4:02am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.


Sex 101

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!